MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10602
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the right coronary artery.A 4.00x16mm synergy drug-eluting stent was selected for use.However, the stent came off from the delivery system outside the patient's body.Subsequently, a 3.5x12mm synergy stent was advanced but failed to cross the lesion.It was noted that the stent struts had fractured.The procedure was completed with 3 additional synergy stents.No patient complications were reported.
 
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: synergy ii us mr 4.00 x 16 mm stent delivery system was returned for analysis.A visual examination of the stent found the stent was received detached from the delivery system.Stent struts on the mid-section and proximal region of the stent were lifted.A review of the stent profile was performed.The crimped stent outer diameter at the time of manufacturing was within maximum crimped stent profile measurement.The balloon body was reviewed; and no issues were noted.There was no stent on the balloon body.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.Stent crimp markings were visible on the balloon body which is an indication that the stent was crimped to the balloon prior to detachment.A visual and microscopic examination of the tip showed no signs of damage.A visual and tactile examination of the hypotube found multiple kinks along several locations of the hypotube shaft.A visual and tactile examination of the outer extrusion and mid-shaft section and visual examination of the inner extrusion found no issue with the extrusion shaft.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9962175
Report Number2134265-2020-04366
Device Sequence Number2794273
Product Code NIQ
UDI-Device Identifier08714729840138
UDI-Public08714729840138
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2021
Device Model Number10602
Device Catalogue Number10602
Device Lot Number0024442846
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2020
Initial Date Received by Manufacturer 03/23/2020
Supplement Date Received by Manufacturer05/01/2020
Initial Report FDA Received Date04/15/2020
Supplement Report FDA Received Date05/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1